MAUDE Adverse Event Report: Parker Medical Parker; Endotracheal Tube, Preformed Nasal, High Volume Low Pressure, Cuffed (PFNC), Pa

Parker Medical Parker; Endotracheal Tube, Preformed Nasal, High Volume Low Pressure, Cuffed (PFNC), Pa
Model Number H-PFNC-70 (I-PFNC-70)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: patient had been nasally intubated with this nasal ett, within 10 minutes medical staff noticed a cuff leak.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 10 april 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.

Brand Name
Parker
Common Device Name
Endotracheal Tube, Preformed Nasal, High Volume Low Pressure, Cuffed (PFNC), Pa
Manufacturer (Section D)
Parker Medical
9457 s university blvd
pmb 331
highlands ranch CO
Manufacturer (Section G)
Well Lead Medical Co
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
MDR Report Key24853056
Report Number3004748541-2026-00072
Device Sequence Number5651421
Product Code BTR
UDI-Device Identifier00607411954436
UDI-Public(01)00607411954436(10)2211NC2441K
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFNC-70 (I-PFNC-70)
Device Catalogue NumberH-PFNC-70
Device Lot Number2211NC2441K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date04/12/2026
Supplement Report FDA Received Date08/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown